Study of Bogomol'nyi vortices on a disk

Sazzad Mahmud Nasir*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Bogomol'nyi vortices on a disk with Dirichlet boundary conditions are investigated and solutions are shown to exist. The dimension of the moduli space of solutions is twice the vortex number. For one vortex near the boundary of the disk, the moduli space looks like a hyperbolic plane. To check these findings various numerical tests are made on square domains with/without holes.

Original languageEnglish (US)
Pages (from-to)445-466
Number of pages22
JournalNonlinearity
Volume11
Issue number3
DOIs
StatePublished - May 1998

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Study of Bogomol'nyi vortices on a disk'. Together they form a unique fingerprint.

Cite this